MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; ESI TRAY

MEDLINE INDUSTRIES, LP; ESI TRAY
Catalog Number PAIN2152
Medical Device Problem Codes Difficult to Remove (1528); Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/06/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Updated d9: returned to manufacturer and date returned.Updated h3: device evaluated by manufacturer.Updated h6: type of investigation (b).Updated h6: investigation findings (c).Updated h6: investigation conclusions (d).
 
Event or Problem Description
According to the facility, "the stylet would not remove from the needle.The needle was removed and the doctor had to stick the patient again with another needle.".
 
Additional Manufacturer Narrative
According to the facility, "the stylet would not remove from the needle.The needle was removed and the doctor had to stick the patient again with another needle." facility reports no harm to patient directly.No additional information at this time.The product has been requested for evaluation.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Common Device Name
ESI TRAY
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
3 lakes dr
northfield IL 60093
Manufacturer Contact
alyssa reasner
3 lakes dr
northfield, IL 60093
MDR Report Key23482000
Report Number1417592-2025-00601
Device Sequence Number18724614
Product Code OFT
UDI-Device Identifier10198459065248
UDI-Public10198459065248
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberPAIN2152
Device Lot Number25BBU126
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/08/2025
Supplement Date Received by Manufacturer12/12/2025
Initial Report FDA Received Date11/05/2025
Supplement Report FDA Received Date12/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/04/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown